Dr. Prashant Kumar Srivastava
Dr. Prashant Kumar Srivastava
Associate Professor
Ph.D, IIT Kanpur
Ph: +91-612-255 2033
Fax: +91-612-227 7383
Research Areas : Mathematical Modeling in Ecology and Epidemiology, Applications of Differential Equations in Biology, Stability and Bifurcation, Mathematical Modeling of HIV dynamics :in vivo.
PhD Students :
Anuj Kumar
Anuradha Yadav
Courses taught at IITP :
  • Mathematics - II (MA102)
  • Mathematics - III (MA201)
  • Differential Equations (MA731)
  • Mathematical Modeling (MA512)
  • Computational Differential Equations (MA504)
  • Preparatory Mathematics (MA002)
  • Seminar-I(MC591)
  • Advanced Engineering Mathematics(SE503)
Professional Experience :
  • Assistant Professor - Dec 2011- till date, IIT Patna
  • Assistant Professor - Feb 2011 to Dec 2011 at Birla Institute of Technology and Science Pilani, Rajasthan, INDIA.
  • Post Doctoral Fellow - Aug 2010 to Jan 2011 at Indian Institute of Technology Kanpur, INDIA.
Awards & Honours :
  • JRF, Council of Scientific and Industrial Research, India, 2004-2006.
  • SRF, Council of Scientific and Industrial Research, India, 2006-2009.
  • Best Tutor award from Director IIT Kanpur for outstanding teaching (for MTH 203 Semester-I), 2007.
  • IMS Prize for Best Paper in Biomathematics by Indian Mathematical Society, awarded in its 74th annual conference, Allahabad, 2008.
  • Travel Grant to attend ICM-2010, held at Hyderabad India, August 2010.
  • NBHM Post Doctoral Fellowship, Dept of Atomic Energy, Govt of India, 2010.
  • UGC DS Kothari Post Doctoral Fellowship, Awarded in 2011 (Did not avail)
  • Travel Grant to attend CIMPA School in University of Western Cape, South Africa, June 2011.
  • Best Teacher Awards of IIT Patna, 2013
Member of Professional bodies :
  •  Member (2013) - Society for Mathematical Biology (SMB)
  • Life member (2012) - Indian Mathematical Society (IMS).
  • Life member (2010) - Indian Academy for Mathematical Modelling and Simulation (IAMMS).
  • Student member (2006-2010)- Society for Industrial and Applied Mathematics (SIAM).
Publications : Journal Publications:
  • P. K. Srivastava and Peeyush chandra, Hopf bifurcation and periodic solutions in a dynamical model for HIV and immune response, Differential Equation and Dynamical Systems, 16 (2008) 77-100.
  • P. K. Srivastava, Malay Banerjee and Peeyush Chandra, Modeling the drug therapy for HIV infection, Journal of Biological Systems, 17 (2009) 213 - 223.
  • P. K. Srivastava and Peeyush Chandra, Modeling the dynamics of HIV and CD4+ T cells during primary infection, Nonlinear Analysis: Real World Applications, 11, (2010) 612-618.
  • P. K. Srivastava, Malay Banerjee and Peeyush Chandra, A primary infection model for HIV and immune response with two discrete time delays, Differential Equation and Dynamical Systems 18 (2010) 385-399.
  • P. K. Srivastava, Malay Banerjee and Peeyush Chandra, Dynamical Model of In- Host HIV Infection: With Drug Therapy and Multi-Viral Strains Journal of Biological Systems, 20 (2012) 303 - 325.
  • A K Misra, SN Mishra, AL Pathak, P K Srivastava, Peeyush Chandra, A mathematical model for the control of carrier-dependent infectious diseases with direct transmission and time delay, Chaos, Solitons & Fractals 57 (2013) 41-53.
  • B. Dubey, Atasi Patra, P. K. Srivastava and Uma S Dubey, Modeling and analysis of a SEIR model with two different types of nonlinear treatment rates, Journal of Biological Systems, 21 (2013) 1350023 (1-25).
  • Anuradha Yadav, P.K. Srivastava, Anuj Kumar, Mathematical Model for Smoking: Effect of Determination and Education, International Journal of Biomathematics Vol. 8, No. 1 (2015) 1550001 (14 pages).

Conference Proceedings:

  • Radhika M.V., P. Chandra, P.K. Srivastava, Mathematical Modeling of opiate drug users (2011), in Mathematical Modelling and Applications to Industrial Problems (MMIP2011), Proceeding of International Conference on held at NIT Calicut, INDIA, Page: 467-473 (ISBN-9789350590249).
  • A Kumar, P.K. Srivastava, Global Stability and Impact of Information on Infectious Disease Model with Optimal Treatment, International Conference on Mathematical Sciences-2014 (ICMS2014), 735-738, (ISBN-9789351072614)